# SDR SA06023

- Difficulty date: April 24, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 3193
- Condition: Malfunctioned
- Location: Emergency Lights
- Part time: 16,456 hours, 7,458 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS - EPSU "UNIT FAULT" LIGHT DISPLAYED ON UNIT AT MID LEFT CABIN LOCATION.  MAINTENANCE REPLACED EPSU AND BATTERY, EMERGENCY LIGHT SYSTEM TEST IS SATISFACTORY.
